# SDR FDEA201003010554

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17673
- Condition: Dented
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT LOWER SKIN IS DENTED.  DENTS FOUND TO BE OUT OF LIMITS IAW SRM 57-10-00, FIG 41, VOL I.  REMOVED DAMAGED AREA OF SKIN IAW SRM 57-10-00, FIG 11, VOL I.  FABBED REPAIR PARTS IAW SRM IAW SRM 57-10-00, FIG 11, VOL I.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR IAW SRM   51-35-02, VOL II.
